Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 350287, 7 pages
Research Article

Exact Solutions of Equation Using Lie Symmetry Approach along with the Simplest Equation and Exp-Function Methods

1Department of Mathematics Science, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 21 August 2012; Revised 22 October 2012; Accepted 9 November 2012

Academic Editor: Lan Xu

Copyright © 2012 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Hong-Zhun Liu, “A Simplification for Exp-Function Method When the Balanced Nonlinear Term Is a Certain Product,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Han-yu Wei, and Tie-cheng Xia, “Self-Consistent Sources and Conservation Laws for Nonlinear Integrable Couplings of the Li Soliton Hierarchy,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Shu-Li Mei, and De-Hai Zhu, “HPM-Based Dynamic Sparse Grid Approach for Perona-Malik Equation,” The Scientific World Journal, vol. 2014, pp. 1–15, 2014. View at Publisher · View at Google Scholar